American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Günter M. Ziegler. Matroid representations and free arrangements . Trans. Amer. Math. Soc. 320 (1990) 525-541. MR 986703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William A. Adkins. Lifting homeomorphisms of a complex surface to its normalization . Proc. Amer. Math. Soc. 109 (1990) 451-453. MR 1016999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] 10 Reflection Arrangements. CBMS Regional Conference Series in Mathematics 72 (1989) 91-99.
Book volume table of contents
View Article: PDF

[4] 7 Differential Forms. CBMS Regional Conference Series in Mathematics 72 (1989) 61-69.
Book volume table of contents
View Article: PDF

[5] 3 Combinatorial Algebras. CBMS Regional Conference Series in Mathematics 72 (1989) 24-33.
Book volume table of contents
View Article: PDF

[6] 1 Introduction. CBMS Regional Conference Series in Mathematics 72 (1989) 1-10.
Book volume table of contents
View Article: PDF

[7] 2 Combinatorics. CBMS Regional Conference Series in Mathematics 72 (1989) 11-23.
Book volume table of contents
View Article: PDF

[8] 5 The Complement $M(\mathcal {A})$. CBMS Regional Conference Series in Mathematics 72 (1989) 43-50.
Book volume table of contents
View Article: PDF

[9] 9 Free Arrangements. CBMS Regional Conference Series in Mathematics 72 (1989) 82-90.
Book volume table of contents
View Article: PDF

[10] 4 Lattice Homology. CBMS Regional Conference Series in Mathematics 72 (1989) 34-42.
Book volume table of contents
View Article: PDF

[11] Peter Orlik. Introduction to Arrangements. CBMS Regional Conference Series in Mathematics 72 (1989) MR MR1006880.
Book volume table of contents

[12] 6 The Cohomology of $M(\mathcal {A})$. CBMS Regional Conference Series in Mathematics 72 (1989) 51-60.
Book volume table of contents
View Article: PDF

[13] 8 The Topology of $M(\mathcal {A})$. CBMS Regional Conference Series in Mathematics 72 (1989) 70-81.
Book volume table of contents
View Article: PDF

[14] Richard Randell. Lattice-isotopic arrangements are topologically isomorphic . Proc. Amer. Math. Soc. 107 (1989) 555-559. MR 984812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen S.-T. Yau. Topological types and multiplicities of isolated quasi-homogeneous surface singularities. Bull. Amer. Math. Soc. 19 (1988) 447-454. MR 935021.
Abstract, references, and article information   
View Article: PDF

[16] Michael Falk. The minimal model of the complement of an arrangement of hyperplanes . Trans. Amer. Math. Soc. 309 (1988) 543-556. MR 929668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joseph Lipman. Topological invariants of quasi-ordinary singularities. Memoirs of the AMS 74 (1988) MR 954947.
Book volume table of contents

[18] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donal B. O’Shea. Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple . Proc. Amer. Math. Soc. 101 (1987) 260-262. MR 902538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henry B. Laufer. The multiplicity of isolated two-dimensional hypersurface singularities . Trans. Amer. Math. Soc. 302 (1987) 489-496. MR 891631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen S.-T. Yau. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. 9 (1983) 235-239. MR 707965.
Abstract, references, and article information   
View Article: PDF

[22] Benjamin G. Cooper. On the monodromy at isolated singularities of weighted homogeneous polynomials . Trans. Amer. Math. Soc. 269 (1982) 149-166. MR 637033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph Becker. On the critical degree of differentiability of a complex planar curve . Trans. Amer. Math. Soc. 269 (1982) 339-350. MR 637042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William A. Adkins. Local algebraicity of some analytic hypersurface . Proc. Amer. Math. Soc. 79 (1980) 546-548. MR 572298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerald Leonard Gordon. On a simplicial complex associated to the monodromy . Trans. Amer. Math. Soc. 261 (1980) 93-101. MR 576865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stephen Shing Toung Yau. Normal two-dimensional elliptic singularities . Trans. Amer. Math. Soc. 254 (1979) 117-134. MR 539910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kunio Takijima and Tadashi Tomaru. Local properties of quotient analytic spaces . Proc. Amer. Math. Soc. 72 (1978) 461-467. MR 509235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kai Wang. On the homology of weighted homogeneous manifolds . Proc. Amer. Math. Soc. 69 (1978) 169-173. MR 0474333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. Brenton and J. Morrow. Compactifications of ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 246 (1978) 139-153. MR 515533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert Ephraim. Isosingular loci and the Cartesian product structure of complex analytic singularities . Trans. Amer. Math. Soc. 241 (1978) 357-371. MR 492307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia